| Catalog Number |
5407FA2000 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) ¿ (b)(6) 2025.This report summarizes 6 events for the failure: flaked.- 6 events had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 6 events were reported for this quarter.Product return status 6 devices were evaluated in the field.Evaluation findings (results/components) 6 devices: material and/or chemical problem identified / coating material product disposition 6 devices: product disposition is not yet determined additional information 6 devices were not labeled for single-use.6 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99357.Supplemental rationale.Corrected data: h11.6 previously reported events were included in this follow-up record.Product return status.6 devices were evaluated in the field.Evaluation findings (results/components).6 devices: material and/or chemical problem identified / coating material.Product disposition.6 devices: scrapped by stryker.
Event or Problem Description
No change.